MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATAMR VALVE, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATAMR VALVE, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 42955
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 01/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received reported the patient did not have an adjustment or mri while the device was implanted.Patient weight at implant provided.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the valve failed and was explanted.According to the report, there was no injury to the patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STRATAMR VALVE, SMALL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6337524
Report Number2021898-2017-00061
Device Sequence Number868854
Product Code JXG
UDI-Device Identifier00643169692718
UDI-Public00643169692718
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K152700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number42955
Device Lot NumberE12753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2017
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by Manufacturer07/03/2017
07/03/2017
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date08/02/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1702-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age8 YR
Patient Weight32